Existence of optimal control in the coefficients for problem without initial condition for strongly nonlinear parabolic equations

Author
M. M. Bokalo, A. M. Tsebenko
Ivan Franko National University of Lviv
Abstract
An optimal control problem for systems described by Fourier problem for nonlinear parabolic equations is studied. Control function occur in the coefficients of the state equations. Different types of observation is considered. The existence of the optimal control is proved.
Keywords
optimal control; problems without initial conditions; evolution equation
DOI
doi:10.15330/ms.45.1.40-56
Reference
1. Akimenko V.V., Nakonechnyi A.G., Trofimchuk O.Yu. An optimal control model for a system of degenerate parabolic integro-differential equations, Cybernet. Systems Anal., 43 (2007), 6, 838-847. (Translated from Kibernetika i Sistemnyi Analiz, (2007) 6, 90-102.)

2. Aubin J.-P. Un theoreme de compacite. Comptes rendus hebdomadaires des seances de lfacademie des sciences, 256 (2007), 24, 5042-5044.

3. F. Bernis, Existence results for doubly nonlinear higher order parabolic equations on unbounded domains, Math. Ann., 279 (1988), 373-394.

4. Bintz J., Finotti H., Lenhart S. Optimal control of resourse coefficient in a parabolic population model, Biomat 2013: Proceedings of the International Symposium on Mathematical and Computational Biology, Singapure, 2013, 121-136.

5. Bokalo M.M. Optimal control of evolution systems without initial conditions, Visnyk of the Lviv University. Series Mechanics and Mathematics, 73 (2010), 85-113.

6. Bokalo M.M. Optimal control problem for evolution systems without initial conditions, Nonlinear boundary problem, 20 (2010), 14-27.

7. Bokalo M.M. Dynamical problems without initial conditions for elliptic-parabolic equations in spatial unbounded domains, Electron. J. Differential Equations, 2010 (2010), 178, 1-24.

8. Bokalo N.M., Problem without initial conditions for classes of nonlinear parabolic equations, J. Sov. Math., 51 (1990), 3, 2291-2322.

9. Bokalo M.M., Pauchok I.B. On the well-posedness of the Fourier problem for higher-order nonlinear parabolic equations with variable exponents of nonlinearity, Mat. Stud., 26 (2006), 1, 25-48.

10. Bokalo M., Dmytryshyn Yu., Problems without initial conditions for degenerate implicit evolution equations, Electronic Journal of Differential Equations, 2008 (2008), 4, 1-16.

11. Bokalo M.M., Buhrii O.M., Mashiyev R.A. Unique solvability of initial-boundary-value problems for anisotropic elliptic-parabolic equations with variable exponents of nonlinearity, J. Nonlinear Evol. Equ. Appl., 2013 (2014), 6, 67-87.

12. Bokalo M., Lorenzi A. Linear evolution first-order problems without initial conditions, Milan J. Math., 77 (2009), 437-494.

13. Boltyanskiy V.G. Mathematical methods of optimal control, Moscow, Nauka, 1969.

14. Brezis H. Functional analysis, Sobolev Spaces and Partial Differential Equations, Springer, New York- Dordrecht-Heidelberg-London, 2011.

15. Evans L.C. Partial differential equations. Graduate Studies in Mathematics. 2nd ed. Vol. 19, Providence (RI): Amer. Math. Soc., 2010.

16. Farag M.H. Computing optimal control with a quasilinear parabolic partial differential equation, Surv. Math. Appl., 4 (2009), 139-153.

17. Farag S.H., Farag M.H. On an optimal control problem for a quasilinear parabolic equation, Appl. Math. (Warsaw), 27 (2000), 2, 239-250.

18. Fattorini H.O. Optimal control problems for distributed parameter systems governed by semilinear parabolic equations in L1 and L1 spaces, Optimal Control of Partial Differential Equations. Lecture Notes in Control and Inform. Sci., 149 (1991), 68-80.

19. Feiyue H., Leung A., Stojanovic S. Periodic optimal control for parabolic Volterra-Lotka type equations, Math. Methods Appl. Sci., 18 (1995), 127-146.

20. Gayevskyy H., Greger K., Zaharias K. Nonlinear operator equations and operator differential equations, Moscow, Mir, 1978. (in Russian)

21. Khater A.H., Shamardanb A.B., Farag M.H., Abel-Hamida A.H. Analytical and numerical solutions of a quasilinear parabolic optimal control problem, J. Comput. Appl. Math., 95 (1998) 1-2, 29-43.

22. Ladyzhenskaya O.A., Solonikov V.A., Uralceva N.N., Linear and quasilinear equations of parabolic type, Academic Press, New York, 1986.

23. Lenhart S., Yong J. Optimal control for degenerate parabolic equations with logistic growth. Retrieved from the University of Minnesota Digital Conservancy, http://purl.umn.edu/2294, 1992.

24. Lions J.-L. Quelques methodes de resolution des probl`emes aux limites non lineaires. Dunod Gauthier- Villars, Paris, 1969.

25. Lions J.-L. Optimal control of systems governed by partial differential equations. Springer, Berlin, 1971.

26. Lou H. Optimality conditions for semilinear parabolic equations with controls in leading term, ESAIM Control Optim. Calc. Var., 17 (2011), 4, 975-994.

27. Lu Z. Existance and uniquiness of second order parabolic bilinear optimal control problems, Lobachevskii J. Math., 32 (2011), 4, 320-327.

28. Oleinik O.A., Iosifjan G.A. Analog of Saint-Venants principle and uniqueness of solutions of the boundary problems in unbounded domain for parabolic equations, Usp. Mat. Nauk., 31 (1976), 6, 142-166.

29. Pankov A.A., Bounded and almost periodic solutions of nonlinear operator differential equations, Kluwer, Dordrecht, 1990.

30. Pukalskyi I.D. Nonlocal boundary-value problem with degeneration and optimal control problem for linear parabolic equations. Journal of Mathematical Sciences, 184 (2012), 1, 19-35. (Translated from Matematychni Metody ta Fizyko-Mekhanichni Polya 54 (2011), 2, 23-35. (in Ukrainian))

31. Showalter R.E. Monotone operators in Banach space and nonlinear partial differential equations, Amer. Math. Soc., 49 (1997), Providence.

32. Tagiev R.K. Optimal control problem for a quasilinear parabolic equation with controls in the coefficients and with state constraints. Differential Equations, 49 (2013), 3, 369-381.

33. Tagiyev R.K., Hashimov S.A. On optimal control of the coefficients of a parabolic equation involing phase constraints Proc. Inst. Math. Mech. Natl. Acad. Sci. Azerb., 38 (2013), 131-146.

34. Vlasenko L.A., Samoilenko A.M. Optimal control with impulsive component for systems described by implicit parabolic operator differential equations, Ukrainian Math. J., 61 (2009), 8, 1250-1263.

Pages
40-56
Volume
45
Issue
1
Year
2016
Journal
Matematychni Studii
Full text of paper
pdf
Table of content of issue